# SDR 2010FA0000827

- Difficulty date: August 3, 2010
- Submitted: August 13, 2010
- Operation: General aviation
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 777603
- Part serial: T23324
- Condition: Cracked
- Location: Engine
- Part time: 35,654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF THE TURBINE MODULE IT WAS NOTICED THAT THE DISK (PN 777603) WAS CRACKED AT THE FIR TREE.  ALSO NOTED, WERE (2) CRACKED BLADES (PN 798403), BOTH LOCATED NEAR (WITHIN (1) FIR TREE) OF THE DISC CRACK.  THIS IS A KNOWN PROBLEM AND HAS BEEN PREVIOUSLY REPORTED SOME YEARS AGO.  HOWEVER, IN THIS INSTANCE THE CRACK HAS OCCURRED IN THE SECOND FIR TREE RATHER THAN THE FIRST (MOVING FROM OUTSIDE INWARDS).  MFG AND CUSTOMER HAVE BEEN ADVISED.  STILL AWAITING FURTHER ADVICE FROM MFG.
